MathSciNet Relay Station
MathSciNet bibliographic data
MR2888701 60E05 (62E15)
Koudou, A. E.; Vallois, P. Independence properties of the Matsumoto-Yor type. Bernoulli 18 (2012), no. 1, 119–136.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement